# SDR FDEA202507171228

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 98,554 hours, 23,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN-HOLE INSPECTION AT RT WING   LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS=683.4 AND XORS=713.6 FOUND FASTENER HOLES NUMBER 6 AND NUMBER 13 WITH CRACK INDICATION. RIGHT HAND WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS=683.4 AND   STATION XORS=713.6, 02EACH FASTENERS HOLES NUMBER 6 AND NUMBER 13 REPAIR   CARRIED OUT AS PER MD-11 SRM 57-20-02-2R FIGURE 201 REPAIR 5. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. INITIAL INSPECTION TO BE CARRY OUT AT 2000 FLIGHT CYCLES AFTER   REPAIR COMPLETION AND REPETITIVE INSPECTION AT EVERY 2000 FLIGHT CYCLES BY HIGH   FREQUENCY EDDY CURRENT AND ULTRASOUND INSPECTION PER MD-11 SRM 57-20--02-2R   FIGURE 202 REPAIR 5 TABLE 201.
